My last post was about how Emmit needs to lose some weight and we've been working on that by paying more attention to calories (we were over feeding per bag instructions
), being careful not to give people food (which is our problem, rather than over treat-ing), and getting more exercise (lots!).
Just over 2 weeks ago, Emmit had to go on Mometemax ear drops for an ear infection and towards the end of that treatment he had a rash on the inside of his ear flaps. We stopped the Mometemax and he was put on a 12 day course of Prednisone.
He's been incredibly thirsty, had to pee a lot (middle of the night bathroom breaks, which haven't happened since housebreaking!), and seems REALLY hungry. The vet said all this might happen, but the hunger seems really excessive lately. I can't tell if its because of just the Prednisone or if the new diet is a factor (I'm assuming it is).
We got the go ahead from the vet to stop the pills two days earlier so hopefully this will work its way out of his system and he'll go back to eating a little more normally. Has anyone experienced this with Prednisone? Did I create a perfect storm? He's walking around the kitchen whining!